MathSciNet Relay Station
MathSciNet bibliographic data
MR2813432 (2012g:45008) 45G99 (47H30 47N20)
Agarwal, Ravi P.; Banaś, Józef; Banaś, Kamil; O'Regan, Donal Solvability of a quadratic Hammerstein integral equation in the class of functions having limits at infinity. J. Integral Equations Appl. 23 (2011), no. 2, 157–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement